# SDR ASMF200511006

- Difficulty date: November 8, 2005
- Submitted: November 12, 2005
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 60,215 hours, 45,005 cycles
- Engine: Pwa JT8D*
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 392492
- Part serial: 435ACB
- Condition: Failed
- Location: Rt Mlg Anti-Skid
- Part time: 32 hours, 25 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, PARKING BREAK CONTROL BREAKER M-36 WAS THROWN OUT CAUSING ALL ANTISKID LIGHTS TO TURN ON.   DURING OVERNIGHT CHECK, THE ANTISKID SYSTEM DUAL SERVO VALVE OF THE INNER RT SIDE WAS REPLACED IAW MM 32-43-03, TESTED CORRECT.
